# SDR VNAA9809008

- Difficulty date: September 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N461PS
- Make and model: Dorner DO328100
- Aircraft serial: 3075
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Bird Strike
- Location: Lt Wing
- Stage of operation: AP
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DURING APPROACH, THE AIRCRAFT TOOK A BIRD STRIKE ON THE LEFT WING.  THE AIRCRAFT CONTINUED THE APPROACH AND PERFORMED A NORMAL LANDING WITHOUT ANY FURTHER PROBLEMS.  MAINTENANCE CLEANED AND INSPECTED THE AIRCRAFT FOR DAMAGE, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 05-51-07.  NO DAMAGE WAS NOTED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
